Archived

This topic is now archived and is closed to further replies.

Sankofa1

Red Marks And Tretinoin

6 posts in this topic

I have been using tretinoin for about a month now and have gotten increased breakouts from the initial purging period which has resulted in red marks all over my face. is this supposed to happen with tretinoin? ive never had so many red marks in my life.

Share this post


Link to post
Share on other sites

I started using it at the end of March and it took the entire month of April and the beginning of May for my breakouts to slow down. Now they have almost entirely stopped. My dermatologist told me to give it a good 3 months. I was told to use it every other night and work up to every night. My skin couldn't tolerate it even every other night so I use it every third night. I'm also taking a BCP (generic Yaz) and doxycycline. I think this combo is what has worked for me. Now that they breakouts have almost stopped, I have noticed the red marks lessening. Give it a little more time.

Share this post


Link to post
Share on other sites

Unfortunately it is normal. I started the beginning of April and now I dont get many breakouts but I have a ton of these red marks. It sucks lol


Absorica Aug 2013 -Feb2014

Claravis March 211 - July 2011


Share this post


Link to post
Share on other sites

good to know..what makeup do u use to cover them with?

also what things do u do to stay positive thru this process..i find myself very depressed and anti social because of it

Share this post


Link to post
Share on other sites

I've been on tretinoin for a few months now and have got loads of red marks, I thought it wasn't working but maybe give it more time and the red marks will disappear.

Really depressing when your trying so hard =/

Share this post


Link to post
Share on other sites